# SDR IPXA2024030435420

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,283 hours, 25,092 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 705072
- Part serial: 346
- Condition: Faulted
- Location: Brake Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT BRAKE PRESSURE ACCUMULATOR LOSES PRESSURE FROM 3000 PSI TO 2500 PSI IN 1 MINUTE. POSSIBLE PRESSURE LEAK IN ACCUMULATOR. PRESSURIZED TO RESET STAB TRIM & SET PARKING BRAKE. CAPPED RETURN LINES TO PARKING BRAKE VALVE, LEAK DOWN STILL OUT OF LIMITS.  CONTINUED TROUBLESHOOTING PER FIM 32-41 FAULT TREE 807 BLOCKS 1,2,4,13,14,AND 15, REPLACED RH BRAKE METERING VALVE ASSEMBLY PER MM32-41-03, PARKING BRAKE SYSTEM TEST PER MM32-44-00 LEAK DOWN TEST IN LIMITS. THIS CLEARS DEFERRAL
